Constructive set theoretic models of typed combinatory logic

Journal of Symbolic Logic 58 (1):99-118 (1993)
Abstract
We shall present two novel ways of deriving simply typed combinatory models. These are of interest in a constructive setting. First we look at extension models, which are certain subalgebras of full function space models. Then we shall show how the space of singletons of a combinatory model can itself be made into one. The two and the algebras in between will have many common features. We use these two constructions in proving: There is a model of constructive set theory in which every closed extensional theory of simple typed combinatory logic is the theory of a full function space model
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275327
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,248
Through your library
References found in this work BETA
Functionals Defined by Recursion.Luis Elpidio Sanchis - 1967 - Notre Dame Journal of Formal Logic 8 (3):161-174.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Standard Quantification Theory in the Analysis of English.Stephen Donaho - 2002 - Journal of Philosophical Logic 31 (6):499-526.
Introduction to Combinatory Logic.J. Roger Hindley - 1972 - Cambridge University Press.
The Axiom of Choice and Combinatory Logic.Andrea Cantini - 2003 - Journal of Symbolic Logic 68 (4):1091-1108.
A Brief Introduction to Algebraic Set Theory.Steve Awodey - 2008 - Bulletin of Symbolic Logic 14 (3):281-298.
Set Theory Based on Combinatory Logic.Maarten Wicher Visser Bunder - 1969 - Groningen, V. R. B. --Offsetdrukkerij (Kleine Der a 3-4).
Partial Combinatory Algebras of Functions.Jaap van Oosten - 2011 - Notre Dame Journal of Formal Logic 52 (4):431-448.
Added to PP index
2009-01-28

Total downloads
12 ( #386,029 of 2,192,146 )

Recent downloads (6 months)
1 ( #289,802 of 2,192,146 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature